Random projections in reducing the dimensionality of climate simulation data

Show full item record



Permalink

http://hdl.handle.net/10138/225026

Citation

Seitola , T , Mikkola , V , Silen , J & Järvinen , H 2014 , ' Random projections in reducing the dimensionality of climate simulation data ' , Tellus. Series A: Dynamic Meteorology and Oceanography , vol. 66 , no. 1 , 25274 . https://doi.org/10.3402/tellusa.v66.25274

Title: Random projections in reducing the dimensionality of climate simulation data
Author: Seitola, Teija; Mikkola, Visa; Silen, Johan; Järvinen, Heikki
Contributor: University of Helsinki, Department of Physics
University of Helsinki, Department of Physics
Date: 2014-12-01
Language: eng
Number of pages: 16
Belongs to series: Tellus. Series A: Dynamic Meteorology and Oceanography
ISSN: 0280-6495
URI: http://hdl.handle.net/10138/225026
Subject: 114 Physical sciences
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
3.10.2017_Random_pro.pdf 5.698Mb PDF View/Open

This item appears in the following Collection(s)

Show full item record